# SDR USAA2014061200015

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 41,278 hours, 23,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: A6046
- Condition: Bulged
- Location: R2 Door
- Part time: 51,998 hours, 22,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MOD, 2514Y110 SLIDE RAFT INSPECTION, FOUND R2 SLIDE COVER CONTACTING FUSELAGE.  LIGHT ABRASION WAS FOUND.  REPLACED DOOR R2 SLIDE RAFT IAW JOB CARD 26L00025011.
